# SDR GTIA2018080202781

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 44,626 hours, 20,808 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON DESCENT FLIGHT RECEIVED MULTIPLE FAULTS, PACK 2 REGULATOR FAULT, HOT AIR VALVE FAULT, AND AN EXCESSIVE CABIN PRESSURE MASTER WARNING. CREW FOLLOWED COM DECLARED AN EMERGENCY AND DID AN EMERGENCY DESCENT FROM FL230 TO FL100 AND LANDED IN MSY WITH NO FURTHER COMPLICATIONS. PACK 2 (FAILED IN FLIGHT) FLOW CONTROL VALVE R&R AND COMPRESSOR SENSOR 12HH.
